# SDR AU980317

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: 6874017
- Condition: Deteriorated
- Location: Pitot/Static
- Component: 6877519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PITOT/STATIC SYSTEM HOSE DETERIORATED. SILICON HOSE APPEARS TO BE BREAKING DOWN AND EXUDING AN OILY FILM WHICH IS PARTIALLY BLOCKING THE STATIC AIR DISTRIBUTOR MANIFOLD.
